Translator Disclaimer
Winter 2013 Mappings with subexponentially integrable distortion: Modulus of continuity, and distortion of Hausdorff measure and Minkowski content
Albert Clop, David A. Herron
Illinois J. Math. 57(4): 965-1008 (Winter 2013). DOI: 10.1215/ijm/1417442558

Abstract

We study mappings of finite distortion whose distortion functions are locally subexponentially integrable. We establish a local modulus of continuity estimate for the inverse of such a map. As applications, we describe the possible expansion and compression of certain Hausdorff measures and Minkowski contents under such mappings. We also exhibit examples that describe the extent to which our results are sharp.

Citation

Download Citation

Albert Clop. David A. Herron. "Mappings with subexponentially integrable distortion: Modulus of continuity, and distortion of Hausdorff measure and Minkowski content." Illinois J. Math. 57 (4) 965 - 1008, Winter 2013. https://doi.org/10.1215/ijm/1417442558

Information

Published: Winter 2013
First available in Project Euclid: 1 December 2014

zbMATH: 1320.30044
MathSciNet: MR3285863
Digital Object Identifier: 10.1215/ijm/1417442558

Subjects:
Primary: 30C65
Secondary: 26B10, 28A78

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.57 • No. 4 • Winter 2013
Back to Top